National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 343612

Case Details

VAERS ID: 343612 (history)  
Form: Version 1.0  
Age: 23.0  
Gender: Female  
Location: Foreign  
Vaccinated:2008-11-01
Onset:2008-11-26
   Days after vaccination:25
Submitted: 2009-04-06
   Days after onset:130
Entered: 2009-04-07
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / UNK UN / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Autopsy, Hypertrophic cardiomyopathy, Sudden death
SMQs:, Torsade de pointes/QT prolongation (broad), Arrhythmia related investigations, signs and symptoms (broad), Congenital, familial and genetic disorders (narrow), Cardiomyopathy (narrow)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 2008-11-26
   Days after onset: 0
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: hormonal contraceptives (unspecified)
Current Illness: Contraception
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0903AUS00084

Write-up: Information has been received from a physician, via agency, as part of a business agreement (manufacturer control No. GARD 2009 03 27 LS2), concerning a 23 year old female who in November 2008 was vaccinated with GARDASIL. Concomitant therapy included hormonal contraceptives (unspecified) in the form of a vaginal contraceptive ring. On 26-NOV-2008, a few days after vaccination with GARDASIL the patient died suddenly. The cause of death was attributed to hypertrophic cardiomyopathy. It was reported that an autopsy was performed (report not provided). A few days prior to her death, the patient had visited her physician to discuss contraception. She was not taking any other drugs other than contraception and had no underlying conditions or hereditary conditions. The reporter considered that hypertrophic cardiomyopathy was not related to therapy with GARDASIL, stating "I''m sure it was not directly related". Additional information has been requested.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=343612


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166